# SDR ZZDA2010243

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2696
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE LANYARD LOCK PIN WILL NOT STAY IN PLACE.  REMOVED AND REPLACED L-1 DOOR SLIDE ASSY IAW MM 25-61; A/C OK FOR SERVICE.
